Journal of the Mathematical Society of Japan

On the Schur relations for the representations of a Frobenius algebra.

Masaru OSIMA

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 4, Number 1 (1952), 1-13.

Dates
First available in Project Euclid: 21 December 2009

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1261416422

Digital Object Identifier
doi:10.2969/jmsj/00410001

Mathematical Reviews number (MathSciNet)
MR0050573

Zentralblatt MATH identifier
0047.26804

Subjects
Primary: 09.1X

Citation

OSIMA, Masaru. On the Schur relations for the representations of a Frobenius algebra. J. Math. Soc. Japan 4 (1952), no. 1, 1--13. doi:10.2969/jmsj/00410001. https://projecteuclid.org/euclid.jmsj/1261416422


Export citation